Fourth Mississippi State Conference on Differential Equations and Computational Simulations,
Electron. J. Diff. Eqns., Conf. 03, 1999, pp. 1-11.

On oscillatory solutions of third order differential equation with quasiderivatives

Miroslav Bartusek

This paper gives sufficient conditions under which all oscillatory solutions of a third order nonlinear differential equation with quasiderivatives vanish at infinity. Applications to third order differentials equation with a middle term are also given.

Published July 10, 2000.
Math Subject Classifications: 34C10.
Key Words: Oscillatory solutions, third order differential equations.

Show me the PDF file (130K), TEX file, and other files for this article.

Miroslav Bartusek
Department of Mathematics, Masaryk University
Janackovo nam. 2a, 662 95 Brno, Czech Republic

Return to the EJDE web page